Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

NIOSHTIC-2 Publications Search

Search Results

One-sided tolerance limits in balanced and unbalanced one-way random models based on generalized confidence intervals.

Authors
Krishnamoorthy-K; Mathew-T
Source
Technometrics 2004 Feb; 46(1):44-52
NIOSHTIC No.
20026060
Abstract
We consider the problem of deriving one-sided tolerance intervals in the one-way random model with balanced as well as unbalanced data, under the usual normality assumptions. The problems investigated deal with the computation of such intervals for the observable random variable, as well as the unobservable random effect in the one-way random model. The tolerance limits are derived using the concept of a generalized confidence interval. Some approximations are derived for the tolerance limits, and their performance is investigated by simulation. The simulation results show that the proposed tolerance limits are quite satisfactory for practical use.
Keywords
Statistical-analysis; Epidemiology; Exposure-assessment; Risk-analysis; Models; Mathematical-models
Contact
K. Krishnamoorthy, Department of Mathematics University of Louisiana at Lafayette Lafayette, LA 70504; T. Mathew, Department of Mathematics and Statistics University of Maryland Baltimore, MD 21250
CODEN
TCMTA2
Publication Date
20040201
Document Type
Journal Article
Email Address
krishna@louisiana.edu; mathew@math.umbc.edu
Funding Amount
400453
Funding Type
Grant
Fiscal Year
2004
NTIS Accession No.
NTIS Price
Identifying No.
Grant-Number-R01-OH-003628
Issue of Publication
1
ISSN
0040-1706
Priority Area
Research Tools and Approaches: Exposure Assessment Methods
Source Name
Technometrics
State
MD; LA
Performing Organization
University of Maryland, Baltimore
TOP